Nausea effect of Norfloxacin

We have 26 consumer reports for Norfloxacin. Nausea effect occurred in 23%.

Patients statistics on Nausea side effect for Norfloxacin

Female
Male

Average weight in Lbs
153.44
0

Average height in Ft
5′ 5″
0

Average age
55
0

Norfloxacin Circle Diagram 6 consumers of 26 reported about Nausea

  1. Claire R. Russell says:
    4.5 rating

    Norfloxacin for Urinary tract infection

    After I received a single dose of another antibiotic in the hospital (well tolerated) and thus after 4 days still had complaints I went to my family doctor. This swears on old means and therefore prescribed me Norfloxacin. Since I wanted to fly a week later on vacation, I took this too. I would rather have informed better! I had severe nausea, muscle pain, fever and I became really depressed. After a few days I was so tired, so that somehow nothing at all went. The next few weeks I had no appetite and I recovered very slowly. Today I still feel tired and limp. That’s why I just googled on the internet. I found a report from the Ärzteblatt after the European Medicines Agency severely restricted the use of this AB, also because of side effects and even deaths from liver failure. My conclusion: I never trust my family doctor again!

    Side effects: Muscle aches; Nausea
  2. Ashley J. Adams says:
    1.5 rating

    Norfloxacin for Urinary tract infection

    Had to take 10 days Norfloxacin because of a urinary tract infection. Suffered very bad, nausea and mental disorders. Thereafter still leucocytes. Had to take the terrible nitrofurantoin with the lethal side effects. Had tingling and pain in the bladder and constant urination. The same thing from cranberry juice. My bladder is hypersensitive because it was irradiated 10 years ago. Cotrim I do not tolerate, get severe diarrhea, that would probably help me. From time to time, get the most severe urinary tract infections, only from cold feet or from friction when riding a bicycle. I’m afraid out of depression.

    Side effects: Nausea
  3. Jodi L. Harden says:
    3.0 rating

    Norfloxacin for Urinary tract infection

    because of a urinary tract infection, I first took two days norfloxacin, hardly any side effects except a slight pressure on the chest. but since I had no complaints when urinating, but rather back pain and blood in the urine my doctor recommended to take instead of norfloxacin now ciprofloxacin, as this also prevents the risk of kidney pancreas. take it now the third day and do not feel well. breathlessness, difficulty in swallowing with a foreign body sensation in the neck, nausea, dizziness, feeling unwell, anxiety, visual disturbances. I’m glad if I can finish the treatment. is really a hammer.

    Side effects: Dizziness; Nausea